# SDR IPXA2025071607273

- Difficulty date: July 7, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073300200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, MDC FLOOR PANEL 231QH WITH CORNER BROKEN FABRICATED FLOOR PANEL 231QH  IAW A300 SREO-16407-REQ001. PAINTED IAW  AMM 25-00-00/801.
